# SDR QXEA2016110400705

- Difficulty date: November 3, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N451QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4457
- Aircraft time: 7,270 hours, 7,814 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pivot Assy
- Part number: 85212941003
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PASSENGER DOOR IS DIFFICULT TO OPEN AND CLOSE.  CHECKED RIGGING OF VENT DOOR MECHANISM, NO ADJUSTMENTS MADE RIGGING CHECKS GOOD.  HANDLE FORCES WITHIN LIMITS.  REMOVED AND REPLACED VENT DOOR MECHANISM PIVOT ASSEMBLY.  OPS CHECK GOOD. RETURNED TO SERVICE.
